Numerical solution of time-fraction modified equal width wave equation


Merdan M., YILDIRIM A. , Gokdogan A.

ENGINEERING COMPUTATIONS, vol.29, pp.766-777, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29
  • Publication Date: 2012
  • Doi Number: 10.1108/02644401211257254
  • Title of Journal : ENGINEERING COMPUTATIONS
  • Page Numbers: pp.766-777
  • Keywords: Mathematical analysis, Differential equations, Transforms, Two dimensional differential transformation method, Time-fraction modified equal width wave equation, Caputo derivative, HOMOTOPY PERTURBATION METHOD, APPROXIMATE ANALYTICAL SOLUTION, VARIATIONAL ITERATION METHOD, DIFFERENTIAL TRANSFORM, DIFFUSION EQUATION, FLUID, TERM, FLOW

Abstract

Purpose - The purpose of this paper is to show how an application of fractional two dimensional differential transformation method (DTM) obtained approximate analytical solution of time-fraction modified equal width wave (MEW) equation.